Article: Phylogeny and classification of the aculeate Hymenoptera, with special reference to Mutillidae.

Article Information

Authors
Year
1975-03-01
Title
Phylogeny and classification of the aculeate Hymenoptera, with special reference to Mutillidae.
Journal
University of Kansas Science Bulletin
Volume
50
Part
Pages
483-648

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files